# SDR DALA2015102606480

- Difficulty date: October 25, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 62,492 hours, 45,039 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Bs 1341
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL INTERIOR A .2500" ALUMINUM LINE IS CONTACTING LONGERON 13R AT BS 1341.  REPAIRED IAW SRM 53-02, FIG 18 AS A REF.
